Show simple item record

dc.contributor.authorHuerta, Antonio
dc.contributor.authorAngeloski, Aleksandar
dc.contributor.authorRoca Navarro, Francisco Javier
dc.contributor.authorPeraire Guitart, Jaume
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.identifier.citationHuerta, A., Angeloski, A., Roca, X., Peraire, J. Efficiency of high-order elements for continuous and discontinuous Galerkin methods. "International journal for numerical methods in engineering", Novembre 2013, vol. 96, núm. 9, p. 529-560.
dc.description.abstractTo evaluate the computational performance of high-order elements, a comparison based on operation count is proposed instead of runtime comparisons. More specifically, linear versus high-order approximations are analyzed for implicit solver under a standard set of hypotheses for the mesh and the solution. Continuous and discontinuous Galerkin methods are considered in two-dimensional and three-dimensional domains for simplices and parallelotopes. Moreover, both element-wise and global operations arising from different Galerkin approaches are studied. The operation count estimates show, that for implicit solvers, high-order methods are more efficient than linear ones.
dc.format.extent32 p.
dc.publisherJohn Wiley & sons
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Combinatòria
dc.subject.lcshGraph theory
dc.subject.otherhigh-order elements
dc.subject.otherwork estimates
dc.subject.othercomputational cost
dc.titleEfficiency of high-order elements for continuous and discontinuous Galerkin methods
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.rights.accessOpen Access
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorHuerta, A.; Angeloski, A.; Roca, X.; Peraire, J.
upcommons.citation.publicationNameInternational journal for numerical methods in engineering

Files in this item


This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder